# SDR DALA2023081106557

- Difficulty date: August 8, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 74,028 hours, 29,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2909687) AFT CARGO COMPARTMENT ZONE 141 BETWEEN STA 887 TO 905, S23L, WITH CORROSION. AFT CARGO COMPARTMENT ZONE 141 BETWEEN STA 887 TO 905, S23L WAS REPAIRED I.A.W. B737-800 MANUAL SRM 53-00-03-2R.
